# SDR CALA2018010800105

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 51,928 hours, 22,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4554
- Condition: Inoperative
- Location: Emergency Light
- Part time: 5,213 hours, 2,638 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.   REMOVED AND REPLACED THE EPSU AT THE L1 DOOR IAW AMM 33-51-38-400-001-A,  CHECKED OK.
